MAUDE Adverse Event Report: INMODE LTD. INMODE MORPHEUS8 APPLICATOR FRACTIONAL RF SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

INMODE LTD. INMODE MORPHEUS8 APPLICATOR FRACTIONAL RF SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number AG606991A
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 01/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Mandibular nerve palsy on the right side, post morpheus8 treatment most probably due to the administration of nerve block.Fda safety report id# (b)(4).

Brand Name
INMODE MORPHEUS8 APPLICATOR FRACTIONAL RF SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
INMODE LTD.
MDR Report Key13652383
Report NumberMW5107817
Device Sequence Number12011004
Product Code GEI
UDI-Device Identifier07290016633375
UDI-Public07290016633375
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606991A
Device Catalogue NumberAG606666A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite